On Fomin and Fomin-type integrability and L1-convergence classes

Tanović-Miller, Naza: On Fomin and Fomin-type integrability and L1-convergence classes. Acta scientiarum mathematicarum, (68) 3-4. pp. 751-775. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_003_004_751-775.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 3-4
Page Range: pp. 751-775
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 774-775.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15937

Actions (login required)

View Item View Item